Recent eye surgery
(West Bloomfield, MI)
I had the right done on Monday, October 1, 2012. Immediately after getting home I got a severe migraine headache and nausea. I tried calling the doctor but his page was not working or something. After taking Tylenol, Aspirin and nothing helped, I took a Darvacet which I had from a while back - it finally cured the headache - that was 12 hours after the surgery.
Now in the third day home from the surgery, I have been feeling nauseated and have a slight headache in addition to misjudging curbs and small steps. The doctor said that after I have the other eye done - this should clear up. I'm afraid to have the other eye done because I don't want to be twice as nauseated and have worse headaches. Also, the vision in my operated eye is so sharp - it's like it's not natural - I feel like I'm living in a bright colored cartoon show or something - the colors are just too bright - it startles you. I wonder if maybe my vision has been over-corrected. Can someone help me?
I'm going for a second opinion. I can't go on like this. It has taken the joy out of life. Oh I forgot to mention that when driving all the street light signals are double - I mentioned this double vision to the doctor but he dismisses it saying I should have my other eye done in a week. I don't think so.
Return to: Vision & Eye Health